# SDR COMA9960506

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 60036030
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 718.00 RHS HAS TWO CRACKS.  ONE CRACK IS IN THE RADIUS EXTENDING APPROXIMATELY 2 ABOVE STRINGER II IN THE FLANGE ATTACHING TO THE SKIN AND THE OTHER IS IN THE FLANGE EXTENDING BETWEEN THE FIRST AND SECOND FASTENER HOLE BELOW STRINGER II.  ALSO, THE DOUBLER ON THE AFT SIDE OF FRAME FS 718.00 RHS IS CRACKED APPROXIMATELY 4.  PERFORMED A MAJOR REPAIR TO CRACKS IN FRAME AT FS 718.00 RHS IAW WVAC EO 601R-53-0319 AND REPLACED DOUBLER AT AFT SIDE OF FRAME FS 718.00 RHS STR II IAW WVAC EO 601R-53-0320.
